# SDR CALA2021092001618

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fr 56-57 S33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6058) CORROSION ON STRINGER 33R BETWEEN FR 56-57. REMOVED AND REPLACED STINGER AT 33R BETWEEN FR 56 AND 58 IAW SRM 51-42-11. ACCOMPLISHED BY EMP#922369 AT BFM VT AEROSPACE MOBILE NR#0013329
